MAUDE Adverse Event Report: DENTSPLY LLC CAVITRON SELECT SPS G124 GENERATOR(DNA); SCALER, ULTRASONIC

DENTSPLY LLC CAVITRON SELECT SPS G124 GENERATOR(DNA); SCALER, ULTRASONIC
Catalog Number 81324
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There has been a previous report received where lack of water flow has caused an overheating insert.Since an overheating insert could necessitate medical/surgical intervention to preclude permanent damage to a body structure or permanent impairment of a body function, this malfunction would be likely to cause/contribute to a serious injury should it recur.As such, this event meets the criteria for reportability per 21 cfr part 803.The device is available for evaluation, though has not been returned as of this report.Evaluation results will be submitted as they become available.
 
Event or Problem Description
While using a cavitron select sps g124, they allege that they have no water and the handpiece gets very hot, no injury resulted.
 
Additional Manufacturer Narrative
000 evaluated, meets specifications; contact customer.Could not replicate issue of no water and hp getting hot ran unit for 1 hour and had no issues arise.Suggest checking inserts being used for clogs, damage, etc.Make sure inserts being used are product of dentsply sirona because other inserts will cause issues and not always work with units.Replaced damaged/worn components and recalibrated unit to factory specs.Qa: tl.

Brand Name
CAVITRON SELECT SPS G124 GENERATOR(DNA)
Common Device Name
SCALER, ULTRASONIC
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 w. philadelphia st.
york, PA 17401
7178494593
MDR Report Key21769569
Report Number2424472-2025-00035
Device Sequence Number9748819
Product Code ELC
UDI-Device IdentifierD00381614241
UDI-PublicD00381614241
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K970123
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number81324
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/03/2025
Supplement Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown